# SDR MALA040458

- Difficulty date: June 6, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Damaged
- Location: O2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: G

## Discrepancy

DURING FLIGHT SEAT 14A & 14B ARE INOP, O2 MASKS OVER SEATS 14 A/B DEPLOYED.  VERIFIED O2 GENERATOR NOT DEPLOYED.  REPACKED AND RESET MASKS AND DOOR WON'T STAY SET, DEFERRED SEATS 14 A/B PER MEL 25-00-2-1 ENTERED INTO DMR.  MXC NOTIFIED, SECURED DOOR WITH TAPE.  MAINTENANCE RESECURED DOOR LATCH PIN PER PURITIAN BENNETT CMM 35-21-66, SECURITY CHECKS GOOD.  REMOVED FROM DMR MXC NOTIFIED.
